# SDR CALA9901645

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Carbo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN AFT CARGO DOOR INNER PAN AROUND AFT LOCKING CAM.  THE CRACKED AREA WAS BLENDED OUT, TREATED, AND PRIMED IAW SRM 52-01, FIGURE 1, 51-10-3, AND 51-01, FIGURE 1.
